# SDR SWAA2022031002651

- Difficulty date: May 31, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 149A811828
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AFT BULKHEAD STA 947 RIGHT CURVED CHORD RBL25-RBL20 HAS CORROSION / REMOVED CORROSION AFT CARGO PIT AFT BULKHEAD STA 947 RIGHT CURVED CHORD RBL25-RBL20. ORIG 'T' .100; REMOVED .013 REM .087 FOUND TO BE OUT OF LIMITS. RECEIVED NEW R CURVED CHORD PF.S. 947. RIGHT SIDE ANGLE DOUBLER AND CHORD ASSY MPM0149 A8118-28; INSTALLED ALL TASKS DONE IAW SRM'S 51-10-02-0G-0; 53-00-53-1A-2; 51-40-02-0G-0; B737-700 AND DWG 148A8117 REV:C P/N 149A8118-28 ATAG WN1784
